Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Susie
Guest
 
Posts: n/a
Default ARGH

Hi, I am 39 years old and began taking strattera only two days ago. The first day I felt like I was really going fast, I had trouble eating anthing and getting to sleep. Today I feel almost the total opposite, really tired and nausea is mild.. I hope these symptoms don't last long!
Reply With Quote
  #2  
Old 08-21-2003, 05:00 AM
(Moo)
Guest
 
Posts: n/a
Default Reply to Susie...

Susie, <br> How strange it was to run across your letter this morning. I too am 39 and just started takins "Strattera" two days ago. My Dr. told me to eat before I took my medecin and to take it in the morning. I'm on 40mg. for four days then I move up to 80mg. I haven't experianced any nausea yet (hopefuly I won't). The first four hours after I take it I feel like I'm in slow motion, I know better than to try to drive. Then I feel real sleepy for an hour or so and it's almost like I just snap out of it and i'm full of energy. It's weird how it works. I too hope the "tiredness" subsides. As far as your nausea, you might try eating a sandwich before taking your med. and take your med. early. I take mine around 6:30 or 7:00 a.m. Let me know how things go I'll keep my fingers crossed for you. Keep yours crossed for me.<br> Moo
Reply With Quote
  #3  
Old 09-17-2003, 05:00 AM
Norma
Guest
 
Posts: n/a
Default Strattera

I am almost 35 and I am taking Strattera for ADHD and possible Bi-Polar Disorder. I have been on it for about 2-3 days now and have experienced mild nausea and sleepiness. I have noticed that I don't get annoyed as easily and feel sort of calm. Or, am I confusing this with the tiredness?? I am a little concerned about the sudden jump from 40 mg's to 75-80mg's. (I don't handle nausea too well..) I am also having trouble sleeping. Sleep is a necessity for me, as I wake up around 2a.m. to do a paper-route. <br>Before taking this drug I got annoyed easily and was never a happy camper. I do suffer from panic attacks, as well. I hope this drug will help me with the depression, anxiety and mood swings. Even the noisy neighbors upstairs have pissed me off, to the point of a very loud arguement last week. Well, they have been loud since they moved in a few months ago. It was coming to a head, anyway. This incident and a job that sucks, made me realize that I needed to face this head-on and get some help.
Reply With Quote
  #4  
Old 09-27-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My Dr. told me the side effects usually taper off at about 2 weeks. He also said to take Strattera after a meal & close to bed time to alleviate the nausea and drowsiness effects.
Reply With Quote
  #5  
Old 12-02-2005, 06:00 AM
John
Guest
 
Posts: n/a
Default Panic, anxiety, and depression

Dear all,<br>I want to get into this discussion! I'm 46 and have suffered severely since I was in my early 20's from panic disorder, generalized anxiety disorder, and repeated incidents of major depression. I'm trying Strattera to see whether it can control my anxiety and the terrible distraction it causes me at work. Am hoping too that it may enable me to get off of my usual "diet" of SSRI/Klonopin--a combination that kills my libido, leaves me emotionally numb, diminishes my cognitive abilities (especially memory). I'm only taking 40mg per day at this point, but am having trouble with anxiety (still) and irritability. (I'm ignoring the excessive sweating, palpitations, and nausea, as I know these drugs always exact some price.) Please keep me posted with your progress and whether several weeks of treatment really yields benefits that can't be detected after a week or so.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:27 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.